# SDR AALA202512229161

- Difficulty date: December 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 70,032 hours, 29,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R-2 DOOR CUTOUT AFT DOOR FRAME UPPER LATCH ROLLER IS CHAFING ON RECEIVER. MAINTENANCE REPLACED AFT UPPER LATCH ROLLER RECEIVER AND ADJUSTED PER AMM 52-41-00.
